Hi, Just need some info. I am new on the site and at my wits ends. Hi everyone. Been on Aropax (generic is Paroxetine) 20mg for 25 years. I did not want to "wean" myself off it, so went cold turkey 9 days ago. It went ok till today. I am a witch ..... i really dont want to go back on it as i had no emotions whilst on the medication. How long does this "witch" feeling last ? (witch feeling as EVERTHING bugs me, my hair, my life, my work, my everything, i cannot even speak decently to people, feel like killing everyone, and just want to cry cry cry.) I need advice urgently please.
Did you discuss stopping cold turkey with your doctor? That's a lot of years to wean off of. I googled withdrawal from Paroxetine, also known as Paxil, which is also a generic of the medicine you're taking and found this: google.com/search?q=withdra...
Have you searched withdrawal symptoms? If this doesn't help perhaps you can call your doctor? They might be able to give you something to help with the symptoms of withdrawal.
Hi no i did not and i am aware i must wean off BUT am so sick of not having emotions. I thought it would be a quick fix. I am struggling big time and thinking of changing my approach. Thank you for the feedback i appreciate.